# SDR A6WA200440199

- Difficulty date: December 2, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT SIDE UNDER FLOORBEAM STRUCTURE IS CRACKED AT FSL73, LBL40 AND RBL40.  REMOVED CRACKED AREA AND INSTALLED REPAIR PARTS IAW REO.
